# SDR MWEA97258

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING, OTBD T/E UPPER SKIN INTERNAL SURFACE, HAS LIGHT CORROSION AND SOME FINGER DOUBLERS DEBONDING.  MAINTENANCE REPLACED THE UPPER SKIN PANEL IAW SRM 57-01.
